# SDR CALA2025082808240

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 88,025 hours, 21,395 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 2522291
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 92,833 hours, 25,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE INLET THERMAL ANTI-ICING EICAS MESSAGE (01=L,02=R) ENG AN TI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ON WITH S WITCH ON 01 L ENG ANTI-ICE EICAS MESSAGE WITH L ENG ANTI ICE SWITCH ON. CONDUCTED FIM 30-21 FAULT TREE 803. REMOVED AND REPLACED ENGINE INLET TAI VALVE REF AMM 30-21-03-404. AND DISAGREE RELAY FOR PRECAUTION. CONDUCTED ENGINE RUN OPERATIONAL CHECK. NO FAULTS FOUND.
